# SDR ASAA2024081751916

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 33,637 hours, 10,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008, FOUND R2 DOOR OVERDOOR EXIT SIGN & EXIT INDICATOR SIGN INOP. GROUNDED - YES. REMOVED & REPLACED EMERGENCY LIGHTING BATTERY PACK PER AMM 33-51-06. OPS CHECK NORMAL PER AMM 33-51-00.
